Embedding relations between local Hardy and modulation spaces

Volume 192 / 2009

Masaharu Kobayashi, Akihiko Miyachi, Naohito Tomita Studia Mathematica 192 (2009), 79-96 MSC: 42B30, 42B35. DOI: 10.4064/sm192-1-7

Abstract

A sharp embedding relation between local Hardy spaces and modulation spaces is given.

Authors

  • Masaharu KobayashiDepartment of Mathematics
    Tokyo University of Science
    Kagurazaka 1-3, Shinjuku-ku
    Tokyo 162-8601, Japan
    e-mail
  • Akihiko MiyachiDepartment of Mathematics
    Tokyo Woman's Christian University
    Zempukuji, Suginami-ku
    Tokyo 167-8585, Japan
    e-mail
  • Naohito TomitaDepartment of Mathematics
    Graduate School of Science
    Osaka University
    Toyonaka, Osaka 560-0043, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image